# SDR DLL13960845

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Halon Fire Bott
- Condition: Discharged
- Location: Lower Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

HALON FIRE BOTTLE ON CAPTS SIDE, USED IN LOWER GALLEY, SMALL FOOD TRAY FIRE.  REPLACED HALON BOTTLE, INSPECTED OVENS AND ALL CHECK NORMAL.  SUSPECT PART OF FOOD WRAPPER INADVERTENLY LEFT ON TRAY.
